A construction of geometric structures on Seifert fibered spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)483-495
Number of pages13
JournalJournal of the Mathematical Society of Japan
Volume36
Issue number3
DOIs
Publication statusPublished - 1984 Jan 1
Externally publishedYes

Fingerprint

Seifert Fibered Space
Geometric Structure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A construction of geometric structures on Seifert fibered spaces. / Kojima, Sadayoshi.

In: Journal of the Mathematical Society of Japan, Vol. 36, No. 3, 01.01.1984, p. 483-495.

Research output: Contribution to journalArticle

@article{dc271434a8134dd6b2eeaca11e215741,
title = "A construction of geometric structures on Seifert fibered spaces",
author = "Sadayoshi Kojima",
year = "1984",
month = "1",
day = "1",
doi = "10.2969/jmsj/03630483",
language = "English",
volume = "36",
pages = "483--495",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - A construction of geometric structures on Seifert fibered spaces

AU - Kojima, Sadayoshi

PY - 1984/1/1

Y1 - 1984/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972570760&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972570760&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03630483

DO - 10.2969/jmsj/03630483

M3 - Article

AN - SCOPUS:84972570760

VL - 36

SP - 483

EP - 495

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -